Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Classification of oriented equivariant spherical fibrations


Author: Stefan Waner
Journal: Trans. Amer. Math. Soc. 271 (1982), 313-324
MSC: Primary 57S10; Secondary 55R05
DOI: https://doi.org/10.1090/S0002-9947-1982-0648095-8
MathSciNet review: 648095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Classifying spaces for oriented equivariant spherical fibrations are constructed, and the notion of an equivariant $ SF$-fibration is introduced. It is shown that equivariant $ SF$-fibrations are naturally oriented in $ RO(G)$-graded equivariant singular cohomology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S10, 55R05

Retrieve articles in all journals with MSC: 57S10, 55R05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0648095-8
Article copyright: © Copyright 1982 American Mathematical Society